Hi I have been taking testosterone steriods for the 1 st time in my life,will never ever take them again Have been off them for 2 months and still have acne on my back , shoulders and chest My body has always been clear of spots I'm 45 and fell really down with this situation I have put myself in Please help Richard
Hello Thank you for posting on HCM. It seems you got Acneiform eruptions (A kind of acne-like lesions) from use of steroids. If i were your treating dermatologist, i would suggest you to avoid any further intake of steroids. Usually I advise proper course of oral antibiotics with or without oral isotretinoin for few months. Apply a solution containing clindamycin (Clindac -A solution) twice day all over affected areas and similarly a gel containing benzoyl peroxide and adapalene (EPIDUO gel) at bedtime. Use good quality bar like acne-aid bar for bathing and a moisturizer like Cetaphil DAM on regular basis. Avoid junk food as far as possible and include plenty of fresh fruits and vegetables in your diet. Hope this will take care of your condition. Dr Hardik Pitroda
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]